# SDR SWIA202053340

- Difficulty date: September 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00+80-FS 559.00+112 STRG 22RH TO 23RH, CORROSION ON EXTERIOR SKIN IN SEVERAL PLACES AROUND LAV SERVICE AREA, MARKED.  C-CHECK RO 10/13/2020.  CORROSION DAMAGE BLENDED/REMOVED FROM EXTERNAL FUSELAGE SKIN, AS MARKED.  FS 559.0+112 STR 22R-23R, REF CRJ 200 SRM.  FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM.  MEASURED THICKNESS .045 IN THE CHEM MILL .049 ON THE DOUBLER AND .056 ON THE NON MILLED.  ORGINAL THICKNESS .045 MILLED .050 DOUBLER AND .058 NON MILLED, REF CRJ 200 SRM AND DRAWING.  MATERAL LOSS 0 IN MILLED .001 ON THE DOUBLER AND .002 NON MILLED.  NO MATERAL LOSS ALLOWED IN AREA.  REPAIRED REF MHIRJ REO.  RESTORED THE FINISH.  REFERENCE THE CONTINUE CARD FOR DETAILS.
